# SDR DL757100854

- Difficulty date: April 7, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 60,006 hours, 27,325 cycles
- Engine: Pwa PW2037
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Damaged
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRANGE ODOR IN FLT DECK CABIN FROM AN UNKNOWN SOURCE.  MX CURRENTLY IN WORK.  WHILE T/S FOUND HOLE IN RT PACK WATER SEPERATOR - R & R WATER SEPERATOR IAW MM RAN ENG - PERFORMED DUCT BURNOUT IAW MM - SEVERAL RUNS TO T/O PWR ON BOTH ENGINES WHILE PACKS ON - NO ABNORMAL SMELLS NOTED CONF CALL W/MCC DETERMINES, OK FOR SVC.
